Jump to content


Photo

Hives on Sprycel?


  • Please log in to reply
7 replies to this topic

#1 JoshLee

JoshLee

    Member

  • Members
  • PipPip
  • 13 posts

Posted 26 April 2013 - 09:18 AM

Hi Everyone,

       Has anyone on Sprycel experienced hives? I've been on the medicine for about 8 months now and just two days ago I broke out into hives after taking my meds. It happened again last night. I also wheezed a little bit. The funny thing is that in the morning the hives are gone and they only really appear at night (take pill at 7-8 pm). I put a call into the onc. today. Hopefully I don't have to discontinue Sprycel. -Josh



#2 RiverDan

RiverDan

    New Member

  • Members
  • Pip
  • 0 posts

Posted 26 April 2013 - 02:33 PM

Hey Josh.

I just started Sprycel and I have not experienced any skin related problems. The whole body muscleskelatol reaction with headache is off the hook though. I am having a heck of a time getting used to it. My guts seem to get pretty hot too. I just came off of Tasigna full dose for 10 months then went straight into Sprycel and it made me very sick so I had to wait 2 weeks before starting it. The Dr's told me the Tasigna stopped working. Good luck Josh. 



#3 Mayra

Mayra

    Member

  • Members
  • PipPip
  • 12 posts
  • LocationAustin, TX

Posted 27 April 2013 - 12:12 AM

Josh,

I had a rash about two months after I started Sprycel.   Mine were not hives but more of a stomach and back rash.  They took about a week to clear up.   I have had allergies though and take Zyrtec for them.  Maybe you can take Zyrtec for your hives.   It doesn't interact with Sprycel.

My husband had that for a while (he does not have CML).  He would get them at night and then they would be gone in a few ours.

Did you start using any new products?

Mayra



#4 Marnie

Marnie

    Advanced Member

  • Members
  • PipPipPip
  • 396 posts

Posted 27 April 2013 - 08:47 PM

HI, Josh. . .I'm dealing with what I am convinced is a Sprycel rash.  It is on my neck at the hairline, and behind my ear, now starting to creep up onto my scalp.  For quite awhile, it was also in my ear. . that is clearing up, but still a problem.  Saw a dermatologist, and she was no help.  Cortisone cream and lotion do not help.  Extremely itchy and driving me crazy!  Not sure if it looks like hives, since I can only see it in the mirror, since it's on the back of my head, but it looks similar to hives. . .small red bumps, though they feel huge when I am scratching them.

Let me know if you find something that clears it up!

Marnie



#5 JoshLee

JoshLee

    Member

  • Members
  • PipPip
  • 13 posts

Posted 28 April 2013 - 10:37 AM

Hey Marnie,

       It's so weird right? My hives were showing up between 9-Midnight, but haven't some back the past few nights..????? But my scalp and hairline have been really itchy lately as well. My hives were showing up around my waistband, on my thighs, in my arm pits, and on my booty. I hope they do NOT come back.



#6 Marnie

Marnie

    Advanced Member

  • Members
  • PipPipPip
  • 396 posts

Posted 29 April 2013 - 05:48 PM

Josh. . .your hives sound worse than mine.  I had some rash on my arm and also on my upper thigh/lower booty.  Those have cleared up, and I don't think they were related.  But the hairline and ear are pretty awful and seem to be ongoing.  Good luck with yours.  The fact that they come and is weird. 



#7 kellbell

kellbell

    New Member

  • Members
  • Pip
  • 0 posts

Posted 05 May 2013 - 08:19 AM

I also had a rash.  It was on my face around my hairline, forehead and in front of ears. It would get worse and then better and then get bad agian. Finally I complained to my onc. and he prescribed elidel cream. I used it for only a few days and never got the rash back. I havent had that rash since last summer. It was alot of red bumps that were itchy, it was wierd!



#8 Marnie

Marnie

    Advanced Member

  • Members
  • PipPipPip
  • 396 posts

Posted 05 May 2013 - 02:40 PM

That is  what mine sounds like, though not on my face.  It is now moving up the back of my scalp and itches like crazy.  Still having problems inside one ear.  I will probably call the dermatologist tomorrow and ask about the cream you mentioned.  I looked at it online and it had some pretty ugly warnings.  Anyway, thanks for your post.  It may be helpful.

Marnie






1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users